中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Transformation from the nonautonomous to standard NLS equations
作者: Zhao, D. ;  He, X. -G. ;  Luo, H. -G.
刊名: EUROPEAN PHYSICAL JOURNAL D
出版日期: 2009
卷号: 53, 期号:2, 页码:213-216
关键词: NONLINEAR SCHRODINGER-EQUATIONS ;  SOLITONS ;  TRANSMISSION ;  DISPERSION ;  FIBERS ;  DARK
学科分类: Physics
通讯作者: Zhao, D , Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China
部门归属: [Zhao, D; He, XG] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China; [Zhao, D; Luo, HG] Lanzhou Univ, Ctr Interdisciplinary Studies, Lanzhou 730000, Peoples R China; [Luo, HG] Lanzhou Univ, Minist Educ, Key Lab Magnetism & Magnet Mat, Lanzhou 730000, Peoples R China; [Luo, HG] Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: In this paper we show a systematical method to obtain exact solutions of the nonautonomous nonlinear Schrodinger (NLS) equation. An integrable condition is first obtained by the Painlev, analysis, which is shown to be consistent with that obtained by the Lax pair method. Under this condition, we present a general transformation, which can directly convert all allowed exact solutions of the standard NLS equation into the corresponding exact solutions of the nonautonomous NLS equation. The method is quite powerful since the standard NLS equation has been well studied in the past decades and its exact solutions are vast in the literature. The result provides an effective way to control the soliton dynamics. Finally, the fundamental bright and dark solitons are taken as examples to demonstrate its explicit applications.
资助者: NSFC; NCET of China
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000266477400014
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5310
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Transformation from the nonautonomous to standard.pdf(198KB)----开放获取View Download

Recommended Citation:
Zhao, D.,He, X. -G.,Luo, H. -G.. Transformation from the nonautonomous to standard NLS equations[J]. EUROPEAN PHYSICAL JOURNAL D,2009,53(2):213-216.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Zhao, D.]'s Articles
 [He, X. -G.]'s Articles
 [Luo, H. -G.]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Zhao, D.]‘s Articles
 [He, X. -G.]‘s Articles
 [Luo, H. -G.]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Transformation from the nonautonomous to standard.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace